# SDR SWAA2021062368893

- Difficulty date: April 30, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370021
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/B AFT FLAP I/B END LOWER SURFACE HAS A DISBOND / REMOVED AND REINSTALLED L/H O/B AFT FLAP IAW AMM 27-51-22-000-801 AND AMM 27-51-22-400-801 AND PERFORMED FUNCTIONAL TEST ALL TESTS GOOD (POS:L/H O/B; TAG NO:793983; P/N OFF/ON:113A3700-21; S/N OFF/ON:001592)
